MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US RECLAIM PRX BDY CONE 24X85; RECLAIM IMPLANT : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US RECLAIM PRX BDY CONE 24X85; RECLAIM IMPLANT : HIP FEMORAL STEM
Model Number 1975-24-085
Medical Device Problem Codes Difficult to Insert (1316); Defective Device (2588)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that intraoperatively both the surgeon and the attending sales rep were not able to fix the reclaim proximal neck segment to the distal stem.Surgery delay about 10 minutes, no adverse patient consequences.Left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : examination of the returned device did not identify any product defects or anomalies.This device was manufactured on 13-feb-2017.Depuy considers the investigation closed.Should additional info be received, the investigation will be re-opened as necessary.Device history lot : 1) quantity manufactured: (b)(4).2) date of manufacture: 13-feb-2017.3) any anomalies or deviations identified in dhr: none.4) expiry date: 31-jan-2027.5) ifu reference: (b)(4).Corrected: h3.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
RECLAIM PRX BDY CONE 24X85
Common Device Name
RECLAIM IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12330350
Report Number1818910-2021-17947
Device Sequence Number4713227
Product Code LPH
UDI-Device Identifier10603295076926
UDI-Public10603295076926
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1975-24-085
Device Catalogue Number197524085
Device Lot NumberH44077
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/07/2021
Initial Date Received by Manufacturer 07/19/2021
Supplement Date Received by Manufacturer09/07/2021
10/13/2021
Initial Report FDA Received Date08/17/2021
Supplement Report FDA Received Date09/16/2021
10/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RECLAIM DISTAL TAPERED 16X190; RECLAIM LOCKING BOLT 95MM; RECLAIM PRX BDY CONE 24X85; RECLAIM DISTAL TAPERED 16X190; RECLAIM LOCKING BOLT 95 MM; RECLAIM PRX BDY CONE 24X85